HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On self-adjointness of Dirac operators in Boson-Fermion Fock spaces

Files in This Item:
pre212.pdf1.49 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83356

Title: On self-adjointness of Dirac operators in Boson-Fermion Fock spaces
Authors: Arai, A. Browse this author
Issue Date: Aug-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 212
Start Page: 2
End Page: 43
Abstract: It is shown that a class of Dirac operators acting in the abstract Boson-Fermion Fock space, which were introduced in a previous paper (A.Arai, J.Funct.Anal. 105(1992), 342-408), is essentially self-adjoint. The result is applied to the Wess-Zumino models of supersymmet­ric quantum field theory to prove the essential self-adjointness of their supercharges and Hamiltonians.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68958
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University